# SDR DL72W991948

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 400061B45
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S AIRSPEED INDICATOR FROZE AT 210KTS AT ABOUT 2000 FOO ON CLIMB-OUT.  ALTIMETER READINGS CONSISTENTLY LOWER THAN F/O'S.  ALTIMETER READINGS.  CADC WOULD NOT RESET.  SELECTING ALTERNATE SOURCE DID NOT CORRECT PROBLEM.  REPLACED CAP'T A/S AND ALT STATIC LINES. PUMPED UP SYS-CKS GOOD.
